MEFIGEST PLUS SUSPENSION

(bottle of 30 ml Suspension)

Stayer Pharma Pvt Ltd

Composition: Mefenamic Acid 100mg/5ml + Paracetamol 250mg/5ml

bottle

Rs.42.77 Rs.43.20 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Mefenamic Acid is used in fever, arthralgia, myalgia, osteoarthritis, rheumatoid arthritis, post operative pain and pain during menstruation.

How it works

Mefenamic acid is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion

Uses

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction

Substitutes

DOLOPAR M DS SUSPENSION

(bottle of 60 ml Suspension)

Micro Labs Ltd

Rs.49.00 pay 13.43% more

DUOFLAM DS 100MG/5ML/250MG/5ML SUSPENSION

(bottle of 60 ml Suspension)

Maneesh Pharmaceuticals Ltd

Rs.43.35 pay 0.35% more

LADEX FORTE SYRUP

(bottle of 60 ml Syrup)

Allenge India

Rs.48.00 pay 11.11% more

MEFNIC-P SUSPENSION

(bottle of 60 ML suspension)

Fitwel Pharmaceuticals Private Limited

Rs.49.00 pay 13.43% more
10 Substitutes View All